Follow
Shigeki Akiyama
Shigeki Akiyama
Verified email at math.tsukuba.ac.jp - Homepage
Title
Cited by
Cited by
Year
Analytic continuation of multiple zeta-functions and their values at non-positive integers
S Akiyama, S Egami, Y Tanigawa
ACTA ARITHMETICA-WARSZAWA- 98 (2), 107-116, 2001
2152001
Generalized radix representations and dynamical systems. I
S Akiyama, T BorbÚly, H Brunotte, A Peth§, JM Thuswaldner
Acta Mathematica Hungarica 108, 207-238, 2005
1362005
On the boundary of self affine tilings generated by Pisot numbers
S Akiyama
Journal of the Mathematical Society of Japan 54 (2), 283-308, 2002
1262002
Cubic Pisot units with finite beta expansions
S Akiyama
Algebraic number theory and Diophantine analysis (Graz, 1998), 11-26, 2000
1172000
Self affine tiling and Pisot numeration system
S Akiyama
Number theory and its applications (Kyoto, 1997) 2, 7-17, 1999
1171999
Multiple zeta values at non-positive integers
S Akiyama, Y Tanigawa
The Ramanujan Journal 5, 327-351, 2001
1112001
Powers of rationals modulo 1 and rational base number systems
S Akiyama, C Frougny, J Sakarovitch
IsraŰl Journal of Mathematics 168 (1), 53-91, 2008
1002008
Generalized radix representations and dynamical systems II
S Akiyama, H Brunotte, A Petho, JM Thuswaldner
ACTA ARITHMETICA-WARSZAWA- 121 (1), 21, 2006
912006
Pisot numbers and greedy algorithm
S Akiyama
Number theory (Eger, 1996), 9-21, 1998
791998
On canonical number systems
S Akiyama, A Peth§
Theoretical Computer Science 270 (1-2), 921-933, 2002
732002
On the Pisot substitution conjecture
S Akiyama, M Barge, V BerthÚ, JY Lee, A Siegel
Mathematics of aperiodic order, 33-72, 2015
712015
A survey on topological properties of tiles related to number systems
S Akiyama, JM Thuswaldner
Geometriae Dedicata 109, 89-105, 2004
692004
A certain finiteness property of Pisot number systems
S Akiyama, H Rao, W Steiner
Journal of Number Theory 107 (1), 135-160, 2004
632004
New criteria for canonical number systems
S Akiyama, H Rao
ACTA ARITHMETICA-WARSZAWA- 111 (1), 5-25, 2004
622004
The topological structure of fractal tilings generated by quadratic number systems
S Akiyama, JM Thuswaldner
Computers & mathematics with applications 49 (9-10), 1439-1485, 2005
562005
Symmetric shift radix systems and finite expansions
S Akiyama, K Scheicher
Math. Pannon 18 (1), 101-124, 2007
552007
On Analytic Continuation of Multiple L-Functions and Related Zeta-Functions
S Akiyama, H Ishikawa
Analytic number theory, 1-16, 2002
542002
A self-similar tiling generated by the minimal Pisot number
S Akiyama, T Sadahiro
Acta Mathematica et informatica Universitatis Ostraviensis 6 (1), 9-26, 1998
531998
Boundary of central tiles associated with Pisot beta-numeration and purely periodic expansions
S Akiyama, G Barat, V BerthÚ, A Siegel
Monatshefte fŘr Mathematik 155 (3-4), 377-419, 2008
462008
Remarks on a conjecture on certain integer sequences
S Akiyama, H Brunotte, A Peth§, W Steiner
Periodica Mathematica Hungarica 52, 1-17, 2006
452006
The system can't perform the operation now. Try again later.
Articles 1–20